# SDR AALA201802199054

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 10,855 hours, 3,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMED CAUTION LIGHT COVER LOOSE. REINSTALLED AND SECURED DOOR ARMED CAUTION LIGHT COVER PLATE. OK FOR SERVICE.
